X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (53) 53
compactified jacobians (35) 35
mathematics - algebraic geometry (19) 19
mathematics, applied (17) 17
compactified jacobian (16) 16
algebraic geometry (15) 15
curves (10) 10
numbers (10) 10
hilbert scheme (9) 9
moduli (8) 8
jacobians (7) 7
autoduality (6) 6
bundles (6) 6
link homology (6) 6
stable curves (6) 6
t-catalan numbers (6) 6
abel map (5) 5
algebra (5) 5
combinatorics (5) 5
fixed-point varieties (5) 5
mathematics, general (5) 5
moduli space (5) 5
q, t-catalan numbers (5) 5
statistics (5) 5
symplectic geometry (5) 5
abel maps (4) 4
applications of mathematics (4) 4
geometric topology (4) 4
geometry (4) 4
graphs (4) 4
khovanov-rozansky homology (4) 4
macdonald polynomial (4) 4
mathematics - representation theory (4) 4
matrix factorizations (4) 4
singularities (4) 4
14h40 (3) 3
affine springer fibers (3) 3
catalan numbers (3) 3
character (3) 3
compactified picard scheme (3) 3
compactified picard stacks (3) 3
conjectures (3) 3
finite-dimensional representations (3) 3
hilbert schemes (3) 3
mathematics - quantum algebra (3) 3
partitions (3) 3
physics, mathematical (3) 3
plane curve singularity (3) 3
polynomials (3) 3
puiseux expansion (3) 3
q,t-catalan numbers (3) 3
rational dyck paths (3) 3
schemes (3) 3
shuffle conjecture (3) 3
theta divisor (3) 3
05e05 (2) 2
14d20 (2) 2
14d22 (2) 2
[formula omitted]-catalan numbers (2) 2
abelian-varieties (2) 2
algebraic knot (2) 2
algebras (2) 2
ampleness (2) 2
analysis (2) 2
commutative algebra (2) 2
compactified universal jacobian (2) 2
computer science (2) 2
continuous family (2) 2
diagonal harmonics (2) 2
double affine hecke algebra (2) 2
duality (2) 2
dyck path (2) 2
dyck paths (2) 2
elliptic hall algebra (2) 2
fibers (2) 2
formula (2) 2
fourier–mukai transform (2) 2
fundamental lemma (2) 2
general (2) 2
hecke algebra (2) 2
invariant integer subsets (2) 2
jones polynomials (2) 2
khovanov homology (2) 2
knots (2) 2
macdonald polynomials (2) 2
mathematics - combinatorics (2) 2
mathematics - geometric topology (2) 2
neron models (2) 2
nodal curve (2) 2
nodal curves (2) 2
néron models (2) 2
orbital integral (2) 2
over-bar (2) 2
parking function (2) 2
proof (2) 2
quantum algebra (2) 2
rational catalan combinatorics (2) 2
rational cherednik algebras (2) 2
representations (2) 2
semigroups (2) 2
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advances in Mathematics, ISSN 0001-8708, 04/2019, Volume 346, pp. 1091 - 1136
We show that the combinatorial structure of the compactified universal Jacobians over M‾g in degrees g... 
Moduli of stable curves | Graph | Compactified Jacobian | Orientation | SPACE | MATHEMATICS | TORELLI THEOREM | TROPICALIZATION | MODULI | GEOMETRY
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 08/2017, Volume 369, Issue 8, pp. 5341 - 5402
To every singular reduced projective curve X one can associate many fine compactified Jacobians, depending on the choice of a polarization on X, each of which yields a modular compactification... 
Locally planar singularities | Abel map | Compactified jacobians | MATHEMATICS | SCHEME | AUTODUALITY | BUNDLES | locally planar singularities | Compactified Jacobians | DUALITY | ABEL MAPS | FUNDAMENTAL LEMMA
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 01/2013, Volume 120, Issue 1, pp. 49 - 63
J. Piontkowski described the homology of the Jacobi factor of a plane curve singularity with one Puiseux pair. We discuss the combinatorial structure of his... 
Compactified Jacobians | [formula omitted]-Catalan numbers | Hilbert schemes | Q, t-Catalan numbers | MATHEMATICS | HILBERT SCHEME | STATISTICS | HOMOLOGY | CURVES | q, t-Catalan numbers
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 06/2012, Volume 285, Issue 8‐9, pp. 997 - 1031
We study Esteves's fine compactified Jacobians for nodal curves. We give a proof of the fact that, for a... 
Fine and coarse compactified Jacobians | 14H40 | 14D22 | nodal curves | Néron models | MSC 14H10 | Nodal curves | PICARD | MODULI | FUNDAMENTAL LEMMA | MATHEMATICS | STABLE CURVES | ABEL MAPS | Neron models | GEOMETRY | SCHEMES | Mathematics - Algebraic Geometry
Journal Article
Communications in Contemporary Mathematics, ISSN 0219-1997, 10/2015, Volume 17, Issue 5, p. 1450046
Let Y → ℙn be a flat family of reduced Gorenstein curves, such that the compactified relative Jacobian $X = \overline{J}^d(Y/{\mathbb P}^n... 
Holomorphic symplectic manifolds | Jacobians of curves | Lagrangian fibrations | MATHEMATICS | MATHEMATICS, APPLIED | COMPACTIFIED JACOBIANS | ABEL MAPS | CURVES | Mathematical analysis | Flats | Jacobians | Mathematics - Algebraic Geometry
Journal Article
Journal of Algebraic Combinatorics, ISSN 0925-9899, 2/2014, Volume 39, Issue 1, pp. 153 - 186
... polynomials of compactified Jacobians of plane curve singularities x kn±1=y n . We also give a geometric interpretation of a relation between rational-slope Catalan numbers and the theory of (m,n... 
Convex and Discrete Geometry | Mathematics | Order, Lattices, Ordered Algebraic Structures | Group Theory and Generalizations | Semigroup | q , t -Catalan numbers | Compactified Jacobian | Combinatorics | Computer Science, general | q,t-Catalan numbers | MATHEMATICS | STATISTICS | PARTITIONS | CURVES | q, t-Catalan numbers
Journal Article
Bollettino dell'Unione Matematica Italiana, ISSN 1972-6724, 9/2017, Volume 10, Issue 3, pp. 321 - 334
In the present paper we consider the following question: does there exist a Néron model for families of Jacobians of curves with sections... 
Mathematics, general | Secondary 14H40 | Mathematics | Primary 14H10 | Universal compactified Jacobians | Néron models
Journal Article
Communications in Algebra, ISSN 0092-7872, 04/2019, Volume 47, Issue 4, pp. 1385 - 1389
In this article, we study the irreducible components of the compactified Jacobian of a ribbon X of arithmetic genus g over a smooth curve of genus... 
Compactified Jacobians | ribbons | multiple curves | generalized line bundles | MATHEMATICS | BUNDLES | 14D20 | 14H60 | 14H40 | Mathematics - Algebraic Geometry
Journal Article
Journal of Algebra, ISSN 0021-8693, 11/2012, Volume 370, pp. 326 - 343
This paper studies the components of the moduli space of rank 1, torsion-free sheaves, or compactified Jacobian, of a non-Gorenstein curve... 
Rank 1 | Compactified Jacobian | Hilbert scheme | Torsion-free sheaf | Secondary | Primary | MATHEMATICS | CURVE SINGULARITIES | POINTS | SCHEMES
Journal Article
Algebra and Number Theory, ISSN 1937-0652, 2013, Volume 7, Issue 2, pp. 379 - 404
We provide sufficient conditions for the line bundle locus in a family of compact moduli spaces of pure sheaves to be isomorphic to the Neron model. The result... 
Néron model | Compactified Jacobian | Relative Picard functor | Stable sheaf | MATHEMATICS | STABLE CURVES | FIELDS | Neron model | COMPACTIFIED JACOBIANS | stable sheaf | NERON MODELS | compactified Jacobian | PICARD SCHEME | MODULI | SHEAVES | relative Picard functor
Journal Article
Advances in Mathematics, ISSN 0001-8708, 12/2017, Volume 321, pp. 221 - 268
The Jacobian varieties of smooth curves fit together to form a family, the universal Jacobian, over the moduli space of smooth pointed curves, and the theta divisors of these curves form a divisor... 
Wall-crossing | Moduli of curves | Compactified Jacobian | Universal Jacobian | Theta divisor | VARIETY | REDUCED CURVES | BUNDLES | MARKED POINTS | MODULI STACK | (M)OVER-BAR(G) | MATHEMATICS | STABLE CURVES | JACOBIANS | COMPACTIFIED PICARD STACKS | Mathematics - Algebraic Geometry
Journal Article
Journal of the European Mathematical Society, ISSN 1435-9855, 2009, Volume 11, Issue 6, pp. 1385 - 1427
Journal Article
Electronic Journal of Combinatorics, ISSN 1077-8926, 09/2018, Volume 25, Issue 3
We apply lattice point techniques to the study of simultaneous core partitions. Our central observation is that for a and b relatively prime, the abacus... 
MATHEMATICS | MATHEMATICS, APPLIED | ARMSTRONGS CONJECTURE | COMPACTIFIED JACOBIANS | CATALAN NUMBERS
Journal Article
Advances in Mathematics, ISSN 0001-8708, 2005, Volume 198, Issue 2, pp. 484 - 503
... ¯ , which maps C into its compactified Jacobian, and form its pullback map A L * : Pic J ¯ 0 → J , which carries the connected component of 0 in the Picard scheme back to the Jacobian... 
Autoduality | Compactified Jacobian | Curves with double points | MATHEMATICS | compactified Jacobian | curves with double points | autoduality
Journal Article
Transactions of the American Mathematical Society, ISSN 0002-9947, 12/2016, Volume 368, Issue 12, pp. 8403 - 8445
We introduce a new approach to the enumeration of rational slope parking functions with respect to the \operatorname {area} and a generalized \operatorname... 
Affine permutations | Parking functions | MATHEMATICS | COMPACTIFIED JACOBIANS | SYMMETRY | REPRESENTATIONS | NUMBERS | affine permutations | FIXED-POINT VARIETIES | SHI ARRANGEMENT | SPRINGER FIBERS | COMBINATORICS
Journal Article
Journal of Algebra, ISSN 0021-8693, 02/2019, Volume 520, pp. 186 - 236
Journal Article
Advances in Mathematics, ISSN 0001-8708, 10/2014, Volume 263, pp. 88 - 122
We calculate the Borel–Moore homology of affine Springer fibers of type A associated with some regular semisimple nil elliptic elements. As a result, we obtain... 
Affine Springer fibers | Diagonal coinvariants | MATHEMATICS | COMPACTIFIED JACOBIANS | CHARACTER | FIXED-POINT VARIETIES | CONJUGACY CLASSES | Fibers
Journal Article
Journal de mathématiques pures et appliquées, ISSN 0021-7824, 09/2015, Volume 104, Issue 3, pp. 403 - 435
We consider the construction of refined Chern–Simons torus knot invariants by M. Aganagic and S. Shakirov from the DAHA viewpoint of I. Cherednik. We give a... 
Torus knots | Hilbert scheme | Double affine Hecke algebra | 14F05 | 14C05 | 55A25 | TESLER MATRICES | ELLIPTIC HALL ALGEBRA | MATHEMATICS, APPLIED | COMPACTIFIED JACOBIANS | HECKE ALGEBRAS | AFFINE SPRINGER FIBERS | FINITE-DIMENSIONAL REPRESENTATIONS | RATIONAL CHEREDNIK ALGEBRAS | T-CATALAN NUMBERS | MATHEMATICS | FIXED-POINT VARIETIES | QUOTIENT RING | Algebra
Journal Article
Research in the Mathematical Sciences, ISSN 2522-0144, 12/2017, Volume 4, Issue 1, pp. 1 - 11
We prove that certain degenerate abelian varieties that include compactified Jacobians, namely stable semiabelic varieties, satisfy autoduality... 
Computational Mathematics and Numerical Analysis | 14D20 | Autoduality | Mathematics, general | Compactified Jacobians | Mathematics | Applications of Mathematics | Stable abelic variety | Secondary 14K30 | Primary 14H40 | MATHEMATICS | MAPS | SINGULARITIES | CURVES | MODULI
Journal Article
Journal of Combinatorial Theory, Series A, ISSN 0097-3165, 01/2017, Volume 145, pp. 57 - 100
Our main result here is that the specialization at t=1/q of the Qkm,kn operators studied in Bergeron et al. [2] may be given a very simple plethystic form.... 
Plethysm | Shuffle conjecture | Parking function | POLYNOMIALS | MATHEMATICS | ELLIPTIC HALL ALGEBRA | COMPACTIFIED JACOBIANS | NUMBERS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.